Results 1 to 2 of 2

Thread: I am desperate and depressed, this Derm seborrheic on my face...Help....

  1. #1
    Junior Member
    Join Date
    Apr 2014
    Posts
    3

    Default I am desperate and depressed, this Derm seborrheic on my face...Help....

    Hi guys...
    I have had dermatitis sebhorriec for 8 years -- I got this on my cheeks and eyebrows. Many years ago wasn't so bad.

    I may have gone through 3 bottles of Desonide steroid lotion in my life used mostly in breakouts. That helped to an extent.
    I know steroids are bad..but when I would go to the clinic, ended up with that.
    But had not been using for along time..and my dermatitis only got worse.
    Now besides t redness I am getting some of the bumps, looks like little acne underneath...I am in a middle of breakout...

    So last month when I went to the doc she agreed that I shouldn't use steroid, but maybe I might have to use a little tiny bit together with KETOconazole cream before trying ELIDEL. She thinks Elidel would be the best option over other creams for me...

    is one month using ketoconazole enough? I apply once a day is a thick white cream, is that enough? ...

    I'm trying to see if Elidel is covered by insurance....Im desperate really wanna try this

    Does anyone have Derm on their cheeks that flushed redness and bumps?

    Thanks guys

  2. #2
    Member
    Join Date
    Sep 2013
    Posts
    43

    Default

    Hey.

    Sorry to hear. I know exactly what you mean. Red and ruddy isn't a good look.

    I for one recommend sea salt or raw honey. People swear by those two treatments. Dead sea salt and manuka honey are the more expensive versions of those, but you can literally just buy sea salt from the store and wash your face with it. After the first application you'll feel less itchy and after a day or two you'll actually see results.

    It's good for the flaking and helps reduce redness. It doesn't make the redness completely disappear but will make your face smoother.

    You haven't been on antibiotics yet have you? If your dermatologist suggests it, just make sure you do your research. I say this because steroid use made my face worse over time and antibiotics made my body (and later face) worse.

    So try sea salt. It's cheap.
    My personal opinion based on experience is to ditch the steroid creams slowly.

    Once you start to manage the seborrhea on cheeks and eyebrows, then you can look into underlying causes of it and try to tackle it that way.

    Good luck!

    P.S. Yes I had seborrhea on cheeks, eyebrows, and scalp and bumps (rather than pimples) on chin and temples area. During antibiotics it cleared up and after antibiotics it got worse... With even more bumps and seborrhea that was persistent (among gut issues, eczema, and fatigue) . With lots of treatment and supplements I've reduced acne and bumps down to nill but still suffer from seborrhea time to time.


    P.P.S sorry I can't chime in on that particular cream. It might work but I'm hoping some natural, cheaper alternatives can break the steroid cycle (that I've been through) for you.
    Last edited by eastmangoboy; 5th March 2015 at 04:11 AM.

Similar Threads

  1. derm. in DC area, desperate!
    By fixpink in forum Newbie questions / Introduction
    Replies: 1
    Last Post: 16th March 2014, 03:25 PM
  2. Seb derm story...desperate for help (pic included)
    By kitkat2 in forum Similar and co-existing conditions
    Replies: 13
    Last Post: 23rd February 2014, 05:25 PM
  3. Any chance Dr. Chu could guide a derm here? I'm completely desperate
    By gon27 in forum General rosacea questions
    Replies: 6
    Last Post: 14th April 2013, 11:24 PM
  4. SEB DERM treatment Please help?? Depressed
    By bartinator in forum Similar and co-existing conditions
    Replies: 1
    Last Post: 3rd February 2010, 06:01 AM
  5. Mega depressed after seeing derm
    By The taff in forum Similar and co-existing conditions
    Replies: 3
    Last Post: 2nd October 2007, 07:30 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •